Change search
ReferencesLink to record
Permanent link

Direct link
Weyl-Titchmarsh-type formula for periodic Schrodinger operator with Wigner-von Neumann potential
Stockholm University, Faculty of Science, Department of Mathematics.
2013 (English)In: Proceedings of the Royal Society of Edinburgh. Section A Mathematics, ISSN 0308-2105, E-ISSN 1473-7124, Vol. 143, no 2, 401-425 p.Article in journal (Refereed) Published
Abstract [en]

The Schrodinger operator on the half-line with periodic background potential perturbed by a certain potential of Wigner-von Neumann type is considered. The asymptotics of generalized eigenvectors for lambda is an element of C+ and on the absolutely continuous spectrum is established. The Weyl-Titchmarsh-type formula for this operator is proven.

Place, publisher, year, edition, pages
2013. Vol. 143, no 2, 401-425 p.
National Category
URN: urn:nbn:se:su:diva-95095DOI: 10.1017/S0308210510001666ISI: 000324526300008OAI: diva2:658559



Funding Agency:

Mathematics Department of the Lund Institute of Technology;  Swedish Research Council 80525401; Chebyshev Laboratory (Department of Mathematics and Mechanics, Saint-Petersburg State University) of the Government of the Russian Federation 11.G34.31.0026; Erasmus Mundus Action 2 Programme of the European Union:  RFBR-09-01-00515-a, INTAS-05-1000008-7883 

Available from: 2013-10-22 Created: 2013-10-21 Last updated: 2013-10-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kurasov, Pavel
By organisation
Department of Mathematics
In the same journal
Proceedings of the Royal Society of Edinburgh. Section A Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 44 hits
ReferencesLink to record
Permanent link

Direct link